# SDR C8G2008F00016

- Difficulty date: August 26, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON ROTATION THE NR 3 ENGINE FAILED. THE CREW PERFORMED APPROPRIATE CHECKLIST. AN EMERGENCY WAS DECLARED AND THE AC RETURNED WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED, IT WAS NOTED THAT THE FUEL FEED LINE TO THE P & D VALVE WAS LEAKING. THE PACKING WAS REPLACED AND THE LINE SECURED. OPERATIONAL AND LEAK CHECKS WERE PERFORMED SATISFACTORILY. NO OTHER DEFECTS WERE NOTED. AC WAS RETURNED TO SERVICE. (K)
